| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 3, 2009, no. 17-20


N. Youmbi
      Semigroup of operators commuting with translations on compact commutative hypergroups
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 801-813.

A. K. Singh, B. S. Bhadauria
      Finite difference formulae for unequal sub-intervals using Lagrange's interpolation formula
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 815-827.

A. I. Shawky, R. A. Bakoban
      Conditional expectation of certain distributions of record values
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 829-838.

H. Chandra, A. Bhatt
      Some fixed point theorems for set valued maps in symmetric spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 839-846.

Juan Du, Minggen Cui
      The existence and constructive approximation of solutions for nonlinear integro-differential equations
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 847-858.

W. T. Sulaiman
      A functional inequality and its applications
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 859-862.

N. L. Braha
      L_1 -convergence of N_n^{(2)}(x) cosine sums with quasi hyper convex coefficients
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 863-870.

M. Bouzit, N. Teyar
      A class of third order parabolic equations with integral conditions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 871-877.

M. A. Abdul Hussain
      Bifurcation solutions of elastic beams equation with small perturbation
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 879-888.

S. Dwivedi, R. Bhardwaj, R. Shrivastava
      Common fixed point theorem for two mappings in 2-Banach spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 889-896.

Young-Hee Kim
      On the p-adic interpolation functions of the generalized twisted (h,q)-Euler numbers
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 897-904.

I. A. Alwasel
      Statistical inference of a competing risks model with modified Weibull distributions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 905-918.

V. Rezaie, G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, M. Khanmohammadi
      Ranking DMUs by ideal points in DEA
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 919-929.

G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, B. Azmi
      Target setting in the case of bounded aggregate outputs
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 931-942.

H. Ranjbar, F. Hosseinzadeh Lotfi, M. R. Mozaffari, J. Gerami
      Finding defining hyperplanes with variable returns to scale technology
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 943-954.

L. Tamaddona, G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, M. R. Mozaffari, K. Gholami
      Data envelopment analysis of missing data in crisp and interval cases
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 955-969.

T. Rezaei Taziani, M. Sanei, G. R. Jahanshahloo, J. Jablonsky, M. R. Mozaffari
      Ranking bank branches with interval data by IAHP
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 971-983.

Sh. Mohammadi Dareshoori, G. R. Jahanshahloo, F. Hosseinzadeh Lotfi
      Forecasting suitable benchmarks in data envelopment analysis
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 17-20, 985-1001.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |